kokot's picture

Status: 

Vuo version: 

OS version: 

  • macOS 10.12

How severely does this bug affect you?: 

●○○○ — Not much; I'm just letting you know about it.

Steps causing the bug to occur: 

  1. When using the vuo interface I get strange glitches, grey bars across the canvas. 2.

Have you found a workaround?: 

No

Other notes: 

As I already had similar problem on my laptop: https://vuo.org/node/2209 It might be something similar - something GPU related, but this is happening on my desktop. I have 2 nVidias 1070 Ti.(no Intel iris.) This time no 3d nodes involved, I tried on very simple composition jus to see.It doesnt really affect the funcionality of Vuo though.

Comments

kokot, that is really weird.

jstrecker's picture
Submitted by
Status:
Waiting for review by Vuo Support Team
»
Accepted

kokot, that is really weird. Thanks for making the video to help explain it.

Based on the appearance of the glitches — the fact that they cover only certain areas of the editor, and the fact that they're gray rather than another color — it looks like an issue with the Vuo editor's GUI system. (Probably unrelated to those glitches in running compositions.)

The Vuo editor's GUI is based on the Qt framework. We periodically update the version of Qt that Vuo uses. It's possible that the glitches are caused by a bug in Qt that will be fixed in a future update.

Since you marked this bug as low severity — and, to be honest, I'm not sure how our team would go about debugging the problem since we haven't seen it on any of our test computers — I think we'll check back with you after the next time we update Qt (sometime after the 2.0.0 release) and see if that fixes the problem.

Ok, I'll check it out than

kokot's picture
Submitted by

Ok, I'll check it out than when the next update is out. As you said you haven't seen this on any other of your computers, just to let you know that I'm on my custom build hackintosh, so it's not really mac, even though I'm on OSX. And sometimes it's giving me all sorts of strange problems, so I don't know if this could have something to do?